# SDR SWAA2022113067948

- Difficulty date: November 4, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE ON THE LT HORIZONTAL STAB.  REPLACED CHANNEL BALANCE PANEL SUPPORT LOC ON TRAILING EDGE BTW SS138.70 TO SS166.66 AT LT HORIZONTAL STABILIZER AND FASTENERS. IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 185A1102 REV C.
